On the correlation structures of multivariate skew-normal distribution

Maadik, Inger-Helen, Käärik, Ene, Käärik, Meelis . Acta et Commentationes Universitatis Tartuensis de Mathematica 2016. 20 (1) :83-100

Locate this article in:

Bibtex

@article{CIS-434452,
  Author = {Maadik, Inger-Helen and Käärik, Ene and Käärik, Meelis},
  Title = {On the correlation structures of multivariate skew-normal distribution},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {20},
  Number = {1},
  Year = {2016},
  Pages = {83--100},
  Keywords = {autoregressive correlation structure, compound symmetry correlation structure}
}

Similar articles